# SDR 99ZZZM762

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 18252800
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9001 - MKE-DAY - ENGINE NR 3 DETECTOR CIRCUIT GROUND LIGHT INTERMITTENT IN FLIGHT.  FOUND FIRE LOOP TOUCHING CONSTANT SPEED DRIVE OIL COOLER EXHAUST DUCT, REPOSITIONED LOOP.  (M)
